# SDR DALA2025022401403

- Difficulty date: February 19, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0819544) CRACK ANGLE - CLIP LOC. BS 500H FWD AREA AND AT LEVEL STR 26L FWD CARGO COMPARTMENT. REPLACED ANGLE - CLIP AT BS 500H AT LEVEL STR 26L FWD AREA AS PER B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 143A7505 REV A.
